Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 18, NWS Raleigh, NC

July 23, 2018Cumberland County, Harnett County, Hoke County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 23, 2018, 4:29 AM EDT for Cumberland County, Harnett County, Hoke County, North Carolina. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2018, 4:29 AM EDT (08:29 UTC)
Expired
Jul 23, 2018, 6:53 AM EDT
In force
2 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC

The radar

The Raleigh/Durham radar (KRAX), 75 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:00 AM EDTFLASH FLOOD2 Wnw Fayetteville, NCFLASH FLOODING WAS REPORTED ACROSS PORTIONS OF FAYETTEVILLE, INCLUDING AT A BUSINESS LOCATED ON DRAYTON ROAD.
Jul 23, 6:30 AM EDTHEAVY RAIN 44 Se Pineview, NCPUBLIC REPORT OF 4 INCHES OF RAIN OVERNIGHT AND 8.1 INCHES OF RAIN SINCE SATURDAY NIGHT. LOCATION HAYDEN LAND AND LATTIMORE ROAD. REPORT VIA SPECTRUM NEWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1604 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

073 
WGUS52 KRAH 230829
FFWRAH
NCC051-085-093-231130-
/O.NEW.KRAH.FF.W.0018.180723T0829Z-180723T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
429 AM EDT MON JUL 23 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Harnett County in central North Carolina...
  Western Cumberland County in central North Carolina...
  Eastern Hoke County in central North Carolina...

* Until 730 AM EDT
  
* At 428 AM EDT, Doppler radar indicated a thunderstorm producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Fayetteville, Lillington, Fort Bragg, Pope AFB, Hope Mills, Spring
  Lake, Rockfish, Raven Rock State Park, Bonnie Doone and Olivia.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3490 7894 3495 7903 3489 7912 3517 7914
      3517 7910 3519 7910 3521 7915 3533 7916
      3558 7891 3554 7879 3537 7876 3485 7884
      3483 7890

$$

77
2 follow-up statements
932 
WGUS72 KRAH 230957
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
557 AM EDT MON JUL 23 2018

NCC051-085-093-231130-
/O.CON.KRAH.FF.W.0018.000000T0000Z-180723T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Cumberland NC-Hoke NC-
557 AM EDT MON JUL 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
HARNETT...WESTERN CUMBERLAND AND EASTERN HOKE COUNTIES...

At 555 AM EDT, Doppler radar indicated as much as 4 inches of rain 
have fallen across the warned area. While the rainfall has decreased 
in coverage and intensity lingering flash flooding is still expected.

Some locations that may experience flooding include...
Fayetteville, Lillington, Fort Bragg, Pope AFB, Hope Mills, Spring
Lake, Rockfish, Raven Rock State Park, Bonnie Doone and Olivia.

Additional rainfall amounts of less than one inch are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3490 7894 3495 7903 3489 7912 3517 7914
      3517 7910 3519 7910 3521 7915 3533 7916
      3558 7891 3554 7879 3537 7876 3485 7884
      3483 7890

$$

77
642 
WGUS72 KRAH 231053
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
653 AM EDT MON JUL 23 2018

NCC051-085-093-231103-
/O.CAN.KRAH.FF.W.0018.000000T0000Z-180723T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Cumberland NC-Hoke NC-
653 AM EDT MON JUL 23 2018

...THE FLASH FLOOD WARNING FOR HARNETT...WESTERN CUMBERLAND AND
EASTERN HOKE COUNTIES IS CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3490 7894 3495 7903 3489 7912 3517 7914
      3517 7910 3519 7910 3521 7915 3533 7916
      3558 7891 3554 7879 3537 7876 3485 7884
      3483 7890

$$

77

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 4:07 AM EDT, 22 minutes earlier.

Area forecast discussion, Jul 23, 4:07 AM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
407 AM EDT Mon Jul 23 2018

.SYNOPSIS...
An upper level low pressure across the Ohio Valley will move slowly
south across the southern Appalachians into the middle of the work
week. A deep, moist, southerly flow will extend across the
Carolinas through much of the work week, then lift out to the NE
and weaken Thursday.

&&

.NEAR TERM /TODAY UNTIL 6 PM THIS EVENING/...
As of 245 AM Monday...

In the very short term this morning, flash flood threat developing
near the low level circulation and stalled front, outflow boundaries
extending from near Fayetteville to just south of RDU, to Roanoke
Rapids. In addition, severe thunderstorms have punched the Coastal
Plain in the past few hours in an organized fashion. There continued
to be an area in concern through the early morning hours of flooding
in the FAY to RDU areas, given recent rains and current instability
axis/convective development. Even when this round of convective
wanes in the next few hours, additional storms with very heavy rain
expected again this afternoon and evening.

We are issuing a Flash Flood Watch for all of the area from
today through Tuesday night. Several vorticity maximums will
continue to rotate around the expansive mid/upper trough across
our region today through Tuesday night. Deep moisture will
continue to be transported north and when combined with the low
level boundaries and outflows at times, the moist confluent flow
will allow for large clusters and training bands of showers and
thunderstorms to develop and move over the area. While the
urban areas are more at risk of training heavy rains, even the
rural areas Flash Flood Guidance is lowering with each heavy
rain episode and becoming more vulnerable to flash flooding.

While the most intense convection and highest rainfall rates should
be during the afternoon and evening hours Monday and Tuesday, even
nighttime convection will be likely in this pattern.

We will carry likely or categorical POP today through Tuesday night
with QPF of 1 to 2 inches today and again on Tuesday/Tuesday night.
Average basin rainfall of 2-4 inches with local 5 inches is
expected. Given the expected training of storms at times, some areas
may get more than 5 inches.

Highs today and Tuesday generally in the mid to upper 80s. Lows
tonight and Tuesday night in the lower 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
As of 245 AM Monday...

Flash Flood Watch through Tuesday night. See above discussion
for details tonight through Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 407 PM Sunday...

The active/wet pattern is likely to continue through
Wednesday afternoon/evening before the mid/upper trough
finally lift out. It appears that Thursday and Friday will be drier
as the main surface trough shifts east to the Coastal Plain. There
will still be a chance of mainly afternoon and evening storms, but
the threat of widespread heavy rain will decrease by then. The
mid/upper flow is forecast to become more westerly both Thursday and
Friday. This will also lead to increased sunshine and warmer
hotter temperatures. Expect highs in the lower to mid 90s both days.
Lows 68-74.

The chance of widespread thunderstorms will increase again by the
weekend as the mid/upper trough is expected to reload over the upper
Midwest and Great Lakes, pushing a cold front toward the
Appalachians and Mid-Atlantic states. The front should stall in a
favorable position just to our north for additional heavy rain.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
As of 105 AM Monday...

Aided by upper support this morning, showers and thunderstorms
are expected in the eastern part of NC, as far west as KFAY and
KRDU. MVFR to IFR CIGS and VSBYS will accompany the showers/storms.
Low stratus is expected to reduce CIGS to LIFR in the KGSO/KINT
areas with MVFR VSBYS in fog through 14z.

A general return to VFR conditions is expected between 14z and
17z, then showers/storms are again expected to develop with
associated MVFR CIGS and VSYBS through this evening.

Beyond 06Z Tuesday...A deep southerly flow of moist and unstable
air will result in an unsettled period through the work week.
Showers and thunderstorms, especially during the afternoon and
evening, combined with periods of low clouds and fog around daybreak
will result in a prolonged threat of adverse aviation conditions
through the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Tuesday night for NCZ007>011-
021>028-038>043-073>078-083>086-088-089.

&&

SYNOPSIS...BADGETT
NEAR TERM...BADGETT
SHORT TERM...BADGETT
LONG TERM...BSD
AVIATION...BADGETT
Hazardous weather outlook, Jul 23, 3:41 AM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
341 AM EDT Mon Jul 23 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-240745-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
341 AM EDT Mon Jul 23 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 2:31 AM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
231 AM EDT MON JUL 23 2018

NCZ023-024-040-230730-
Chatham NC-Alamance NC-Orange NC-
231 AM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALAMANCE...SOUTHERN
ORANGE AND CENTRAL CHATHAM COUNTIES UNTIL 330 AM EDT...

At 231 AM EDT, Doppler radar was tracking a strong thunderstorm over
Pittsboro, moving north at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Chapel Hill, Pittsboro, Carrboro, Swepsonville, Bynum, Fearrington,
Sutphin, Cane Creek Reservoir, Saxapahaw and Lake Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3562 7909 3563 7912 3562 7914 3560 7916
      3559 7930 3602 7939 3602 7902
TIME...MOT...LOC 0631Z 181DEG 18KT 3570 7921

77
Special weather statement, Jul 23, 2:40 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
240 AM EDT MON JUL 23 2018

NCZ077-088-230715-
Harnett NC-Cumberland NC-
240 AM EDT MON JUL 23 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HARNETT AND
WESTERN CUMBERLAND COUNTIES UNTIL 315 AM EDT...

At 240 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles south of Lillington
to 8 miles southwest of Godwin to near Fayetteville. Movement was
north at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Fayetteville, Lillington, Fort Bragg, Godwin, Pope AFB, Hope Mills,
Spring Lake, Eastover, Wade and Linden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3493 7898 3546 7903 3552 7897 3539 7871
      3511 7865 3503 7874 3492 7897
TIME...MOT...LOC 0640Z 180DEG 25KT 3528 7886 3515 7880 3502 7892

77
Local storm report, Jul 23, 2:48 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
248 AM EDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     TSTM WND DMG     2 NNE GRANTHAM          35.33N 78.15W
07/23/2018                   WAYNE              NC   TRAINED SPOTTER

            NUMEROUS TREES WERE REPORTED DOWN NEAR
            FALLING CREEK RD AT STEVENS CHURCH ROAD.

&&

BSD
Local storm report, Jul 23, 2:50 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
250 AM EDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     5 SW TILLERY            36.19N 77.53W
07/23/2018                   HALIFAX            NC   911 CALL CENTER

            TWO TREES WERE REPORTED DOWN NEAR THE
            INTERSECTION OF HIGHWAY 125 AND KENTUCKY
            LANE.

&&

BSD
Special weather statement, Jul 23, 2:52 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
252 AM EDT MON JUL 23 2018

NCZ040-041-077-230730-
Chatham NC-Harnett NC-Wake NC-
252 AM EDT MON JUL 23 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
HARNETT...SOUTHWESTERN WAKE AND SOUTHEASTERN CHATHAM COUNTIES UNTIL
330 AM EDT...

At 252 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 7 miles southwest of Cary
to Fuquay-Varina to 6 miles northwest of Lillington. Movement was
north at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Raleigh, Cary, Fuquay-Varina, Angier, Rdu International, Apex, Holly
Springs, Morrisville, Crosswinds Campground and Lake Wheeler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3589 7879 3569 7869 3541 7873 3550 7897
      3560 7900 3580 7901
TIME...MOT...LOC 0652Z 188DEG 14KT 3569 7885 3556 7879 3543 7891

77
Special weather statement, Jul 23, 4:03 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
403 AM EDT MON JUL 23 2018

NCZ076-077-086-088-230900-
Lee NC-Hoke NC-Harnett NC-Cumberland NC-
403 AM EDT MON JUL 23 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARNETT...WESTERN
CUMBERLAND...SOUTHEASTERN LEE AND EASTERN HOKE COUNTIES UNTIL 500 AM
EDT...

At 402 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles north of
Fayetteville to near Robeson Community College. Movement was north at
15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Fayetteville, Sanford, Lillington, Fort Bragg, Angier, Pope AFB, Hope
Mills, Spring Lake, Eastover and Broadway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3518 7917 3517 7914 3518 7913 3517 7913
      3517 7910 3519 7910 3521 7915 3524 7916
      3551 7914 3553 7873 3552 7869 3550 7868
      3549 7866 3484 7889 3484 7891 3486 7893
      3489 7893 3492 7896 3495 7904 3483 7920
TIME...MOT...LOC 0802Z 201DEG 15KT 3519 7887 3471 7903

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:09 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Stanly66 min
Jul 22, 8:19 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Guilford3 hr
Jul 22, 8:24 PM EDTAreal Flood AdvisoryRAHDavidson3 hr
Jul 22, 8:28 PM EDTSevere Thunderstorm WarningRAHGuilford32 min
Jul 22, 8:37 PM EDTSpecial Weather StatementRAHAlamance68 min
Jul 22, 8:41 PM EDTSpecial Weather StatementRAHOrange49 min
Jul 22, 8:52 PM EDTSpecial Weather StatementRAHDurham, Granville38 min
Jul 22, 9:01 PM EDTSpecial Weather StatementRAHChatham44 min
Jul 22, 9:02 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Wake73 min
Jul 22, 9:48 PM EDTSpecial Weather StatementRAHChatham57 min
Jul 23, 12:17 AM EDTSpecial Weather StatementRAHWayne, Wilson58 min
Jul 23, 12:25 AM EDTSevere Thunderstorm WarningRAHJohnston, Wayne65 min
Jul 23, 1:15 AM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson45 min
Jul 23, 1:21 AM EDTSpecial Weather StatementRAHHarnett54 min
Jul 23, 1:31 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax59 min
Jul 23, 1:39 AM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson66 min
Jul 23, 1:51 AM EDTAreal Flood AdvisoryRAHChatham, Cumberland, Harnett, Lee, Wake3 hr
Jul 23, 1:56 AM EDTSevere Thunderstorm WarningRAHFranklin, Nash, Vance, Warren41 min
Jul 23, 2:04 AM EDTSpecial Weather StatementRAHWayne56 min
Jul 23, 2:21 AM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake22 min
Jul 23, 2:31 AM EDTSpecial Weather StatementRAHChatham59 min
Jul 23, 2:40 AM EDTSpecial Weather StatementRAHCumberland, Harnett35 min
Jul 23, 2:52 AM EDTSpecial Weather StatementRAHWake38 min
Jul 23, 3:14 AM EDTFlash Flood WatchRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more47 hr
Jul 23, 4:03 AM EDTSpecial Weather StatementRAHCumberland, Harnett57 min
Jul 23, 1:55 PM EDTSpecial Weather StatementRAHDavidson, Randolph65 min
Jul 23, 2:10 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Randolph3 hr
Jul 23, 2:58 PM EDTSpecial Weather StatementRAHRandolph47 min
Jul 23, 3:08 PM EDTSpecial Weather StatementRAHHarnett37 min
Jul 23, 3:26 PM EDTSpecial Weather StatementRAHWake34 min
Jul 23, 3:32 PM EDTSpecial Weather StatementRAHChatham43 min
Jul 23, 3:50 PM EDTAreal Flood AdvisoryRAHRandolph97 min
Jul 23, 3:54 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Stanly66 min
Jul 23, 4:25 PM EDTSpecial Weather StatementRAHAlamance, Chatham50 min
Jul 23, 4:52 PM EDTSpecial Weather StatementRAHDavidson, Randolph53 min
Jul 23, 5:11 PM EDTSpecial Weather StatementRAHAlamance, Guilford64 min
Jul 23, 6:06 PM EDTSpecial Weather StatementRAHAnson54 min
Jul 23, 6:31 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond41 min
Jul 23, 6:48 PM EDTSpecial Weather StatementRAHForsyth42 min
Jul 23, 7:02 PM EDTAreal Flood AdvisoryRAHForsyth118 min
Jul 23, 7:09 PM EDTAreal Flood AdvisoryRAHAnson111 min
Jul 23, 7:47 PM EDTSpecial Weather StatementRAHSampson43 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.